MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes Hypoventilation (1916); No Code Available (3191)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient the e360 ventilator was not delivering volume.Patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.
 
Additional Manufacturer Narrative
Device evaluation: the service engineer evaluated the ventilator, found that the exhaled tidal volume was high and performed testing with calibrations.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NEWPORT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7736059
Report Number2023050-2018-00046
Device Sequence Number1041233
Product Code CBK
UDI-Device Identifier10884521540989
UDI-Public10884521540989
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-WW-IN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer08/06/2018
08/08/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/21/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0